I had sex during the 3rd week of July which was around the same time I started taking birth control pills for the first time. I got my period the 1st of august and decided to take a pregnancy test on the 7th and 11th and both came out negative. But throughout this week I have been getting this wierd discharge with a white yellowish color. I have never had a discharge like this before so I'm wondering what it could be? Could it be an early pregnancy symptom?
13 Aug 2012
If it were me in your situation, I would suggest you make an appointment with your favorite gynecologist. Just get checked out, make sure you don't have some kind of infection. I don't know if you are or could ne pregnant. Everyone is different, cycles are different ... just make sure everything is okay, make sure the doc or nurse explains the proper way to use your contraceptive. Stay until all of your questions are answered.
Peace and good luck,
13 Aug 2012
Just to be sure you understand how birth control works. You should wait a full cycle before having unprotected sex. That is a given with any form of pill. Regardless of what the instructions say. I got pregnant during the first week because I didn't follow instructions. My ob/gyn told me he said a month and I know he said 7 days and then it was okay to resume unprotected sex. I also miscarried and that was pretty ugly. That is how they work... you still need protection until they have time to work.
Sounds though like you have an infection but not sure. You need to see your gynecologist and have a pap smear done to see what that is all about. You could also have a yeast infection because of the hormonal changes that take place from BC pills. Best to get it checked, okay???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been in it for a little over a month and had sex without a condom right after my period ended... could I be pregnant? Or is it my body just ...
4 answers • 10 Dec 2013
I recently been on birth control for about a year and this month I stopped taking them. Recently (Saturday) I had sex and my period was expected the ...
1 answer • 15 Jun 2014
Am I pregnant? I take ovranette,use condoms but now my period is 6 days late,cramps, some discharge?
As I said I use birth control and condoms also since my last period we have only had sex once so I'm 100% nothing went wrong (also it was only ...
1 answer • 1 Feb 2015